# SDR QXEA200800460

- Difficulty date: May 9, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,020 hours, 11,612 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, RT FINGERNAIL DECK LOWER AFT SUPPORT IS CRACKED AT ALL 4 BOLT HOLES.  FABRICATED NEW SUPPORT CHANNEL FROM 2024T3 .032 INCH REFERENCE Q400 SRM 54-35-20 REPAIR 2.  INSTALLED.
